Forchheimer-type equations in conjunction with constant mean curvature graphs

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In a previous report ([2]), the authors have shown a relationship between a Forchheimer-type equation and a constant mean curvature graph equation, provided that the geometric transformation which links the two equations satisfies a certain integrability condition. This report represents a further study of the geometric meaning of this integrability equation, with some applications in terms of the Delaunay constant mean curvature surfaces.

Original languageEnglish
Title of host publication11th International Conference of Numerical Analysis and Applied Mathematics 2013, ICNAAM 2013
Pages887-890
Number of pages4
DOIs
StatePublished - 2013
Event11th International Conference of Numerical Analysis and Applied Mathematics 2013, ICNAAM 2013 - Rhodes, Greece
Duration: Sep 21 2013Sep 27 2013

Publication series

NameAIP Conference Proceedings
Volume1558
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

Conference11th International Conference of Numerical Analysis and Applied Mathematics 2013, ICNAAM 2013
CountryGreece
CityRhodes
Period09/21/1309/27/13

Keywords

  • Delaunay surface
  • Forchheimer equation
  • constant mean curvature
  • nonlinear flow

Fingerprint Dive into the research topics of 'Forchheimer-type equations in conjunction with constant mean curvature graphs'. Together they form a unique fingerprint.

Cite this